AthruZshop





Anadin Ultra 200mg Ibuprofen Liquid Capsules (16)


12 Advantage card points. Anadin Ultra Liquid Capsules. Back and Muscle Pain. Lasts up to 8 hours.See details below, always read the labelSuitable for: Adults and children over 12 yearsActive ingredients: Ibuprofen 200mg FREE Delivery on orders over 45 GBP. (Barcode EAN=5000309007729)